Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-6 of 6 (Search time: 0.004 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
On the zeros of certain weakly holomorphic modular forms for Gamma(+)(0)(2)

Choi, SoYoung; Im, Bo-Haeresearcher, JOURNAL OF NUMBER THEORY, v.166, pp.298 - 323, 2016-09

2
A note on the non-vanishing of Poincare series for the Fricke group Gamma(+)(0)(p)

Choi, SoYoung; Im, Bo-Haeresearcher, PROCEEDINGS OF THE JAPAN ACADEMY SERIES A-MATHEMATICAL SCIENCES, v.95, no.3, pp.24 - 29, 2019-03

3
Interlacing of zeros of certain weakly holomorphic modular forms for Gamma(+)(0)(2)

Choi, SoYoung; Im, Bo-Haeresearcher, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.449, no.1, pp.292 - 313, 2017-05

4
The transcendence of zeros of canonical basis elements of the space of weakly holomorphic modular forms for Gamma(0)(2)

Choi, SoYoung; Im, Bo-Haeresearcher, JOURNAL OF NUMBER THEORY, v.204, pp.423 - 434, 2019-11

5
Bounds for the coefficients of cusp forms for Gamma(0)(3)

Choi, SoYoung; Im, Bo-Haeresearcher, JOURNAL OF NUMBER THEORY, v.188, pp.48 - 70, 2018-07

6
The number of zeros of certain combinations of the Eisenstein series for Gamma(+)(0)(2)

Choi, SoYoung; Im, Bo-Haeresearcher, JOURNAL OF NUMBER THEORY, v.223, pp.101 - 131, 2021-06

Discover

Type

Open Access

Date issued

. next

rss_1.0 rss_2.0 atom_1.0